International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1980 / Article

Open Access

Volume 3 |Article ID 101352 | https://doi.org/10.1155/S0161171280000026

W. Edwin Clark, J. J. Liang, "On block irreducible forms over Euclidean domains", International Journal of Mathematics and Mathematical Sciences, vol. 3, Article ID 101352, 14 pages, 1980. https://doi.org/10.1155/S0161171280000026

On block irreducible forms over Euclidean domains

Received11 Dec 1978

Abstract

In this paper a general canonical form for elements in a ring Euclidean with respect to a real valuation is established. It is also shown that this form is unique and minimal thus gives the arithmetical weight of an element with respect to a radix.

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads270
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.